# SDR 95ZZZX6049

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103RC
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 673
- Engine: Garrtt TPE3316252M
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox Fitting
- Part number: 31017251
- Condition: Defect
- Location: Oil Scavenge
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT, LEFT ENGINE OIL PRESSURE STARTED TO FLUCTUATE.  A PRECAUTIONARY SHUT DOWN WAS MADE AND THE AIRCRAFT HAD AN UNEVENTFUL LANDING.  TROUBLESHOOTING FOUND THE GEARBOX SCAVENGE OIL LINE FITTING IN THE GEARBOX HAD STARTED BACKING OUT.  THE THREADS IN THE GEARBOX WERE PARTIALLY RUINED.  ENGINE WAS REMOVED AND SENT OUT FOR REPAIR.  SUBMITTER RECOMMENDS TORQUE CHECK OF ALL FITTINGS ON GEARBOX EVERY 200 HOURS OF ENGINE OPERATION.
